# SDR DLM88080642

- Difficulty date: April 28, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 49,469 hours, 37,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 219101223
- Part serial: 2088
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 200 LOST PRESSURIZATION WITH FLOW LIGHT PRESSURIZATION SYSTEM MTC IN PROGRESS.  REPLACED LT AND RT ACMS REF ITEM 8 AND 9 THIS LOG.  PERFORMED  VALVE CK OUT AN OPN 5089.  CKS NML PER MCC REPLACED S1-115 AND C WIRING FROM S1-119, S1-121, S1-115, TO S1 113.  NO FAULTS NOTED.  REPLACED APU ECU FOR PRECAUTION HRS 6297 CYC 13 NO FAULTS NOTED.  AT REMOVAL, ON LT PACK REPLACED COMPR DISCHARGE TEMP SENSOR TURBINE INLET SENSOR AND CABIN 190 DEG PER MM.  ALL CKS OK.  PRESSURIZED TO 3 PSI WITH BOTH PACKS OPN NML.  ALL CKS OK.
